# SDR TAOA089711

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Mlg Ww
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DCA/LGA - FLT 6450 - WHEELWELL FIRE WARNING LIGHT FLICKERED ON AND OFF ON FINAL.  INSPECTED WHEELWELL AREA AND FIRE DETECTION LOOPS, ALL NORMAL.  CLEANED FIRE DETECTION LOOP CONNECTORS IN LEFT AND RIGHT WHEELWELL, CHECKS OK PER MM 26-12-1.  (X)
